# SDR VNAA0604014

- Difficulty date: April 26, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 3,028 hours, 2,969 cycles
- Engine: Ge CF348C1
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 54011485
- Part serial: 632
- Condition: Failed
- Location: Lt Engine
- Part time: 2,905 hours, 2,845 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE FLIGHT FROM CLT TO PNS THE -L COWL A/I- CAUTION MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH.  DUE TO ICING CONDITIONS AT PNS THE FLIGHT DIVERTED TO MGM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LT ENGINE COWL ANTI-ICE VALVE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
